# SDR DL72E991152

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182195
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A T/L REPAIR WAS REMOVED AND ADDITIONAL DAMAGE WAS NOTED (BELOW AND AFT OF ORIGINAL DAMAGE).  BOTH DAMAGES WILL BE REPAIRED VIA ONE REPAIR SCHEME.  REPAIRED PER ERA 300413-14, REV D.
